Children's Benadryl Allergy Plus Congestion Grape Liquid Relief Perspective: front
Hover to Zoom
Children's Benadryl Allergy Plus Congestion Grape Liquid Relief Perspective: back
Hover to Zoom
Children's Benadryl Allergy Plus Congestion Grape Liquid Relief Perspective: left
Hover to Zoom
Children's Benadryl Allergy Plus Congestion Grape Liquid Relief Perspective: right
Hover to Zoom

Children's Benadryl Allergy Plus Congestion Grape Liquid Relief

4 fl ozUPC: 0030045017005
Purchase Options
Located in Aisle 12

Product Details

Made with both an antihistamine and nasal decongestant, this children's liquid allergy medicine helps relieve your child's allergy symptoms and sinus pressure and comes in a kid-friendly grape flavor.

  • Kids' allergy medicine temporarily relieves allergy symptoms as well as nasal and sinus congestion
  • 12.5 mg of the antihistamine diphenhydramine HCl per dose to alleviate allergy symptoms
  • Allergy liquid includes also contains 5 mg of the nasal decongestant phenylephrine HCl per dose
  • Relieves runny nose, sneezing, itchy nose & throat, watery eyes, nasal congestion and sinus pressure and congestion
  • Intended for ages 6 to 11, Benadryl children's allergy liquid is both alcohol-free and sugar-free
  • This allergy medication comes in a kid-friendly grape flavor with a convenient dosing cup